# SDR AU981406

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 204011402
- Condition: Cracked
- Location: Main Rotor
- Component: 204011400025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR SWASHPLATE INNER LUG CRACKED THROUGH BUSHING HOLE.    PART TC:  5,061.
